International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 33-40
On regular and sigma-smooth two valued measures and lattice generated topologies
P.O. Box 1149, West Babylon, N.Y. 11704, USA
Received 21 November 1991; Revised 7 April 1992
Copyright © 1993 Robert W. Shutz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an abstract set and a lattice of subsets of . denotes the non-trivial zero
one valued finitely additive measures on , the algebra generated by , and those elements of
that are -regular. It is known that if and only if is an algebra. We first give several
new proofs of this fact and a number of characterizations of this in topologicial terms.
Next we consider, the elements of that are -smooth on , and those
elements of that are -regular. We then obtain necessary and sufficent conditions for
, and in particuliar ,we obtain conditions in terms of topologicial demands on associated
Wallman spaces of the lattice.